MathSciNet Relay Station
MathSciNet bibliographic data
MR683356 (84d:49047) 49G15 (47A70)
Greenlee, W. M. A convergent variational method of eigenvalue approximation. Arch. Rational Mech. Anal. 81 (1983), no. 3, 279–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement